ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The truncated dielectric-coated conducting sphere-radiation and gain characteristic

Wahid, Parveen and Chatterjee, R (1979) The truncated dielectric-coated conducting sphere-radiation and gain characteristic. In: Journal of the Indian Institute of Science, Bangalore Section A : Engineering and Technology, 61 (9). pp. 175-194.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (1251Kb) | Request a copy
Official URL: http://journal.library.iisc.ernet.in/archives/v9-7...

Abstract

An exhaustive study of the radiation and gain characteristics of a truncated dielectric-coated conducting spherical antenna excited in the symmetric TM mode has been reported. The effect of the various structure parameters on the radiation and the gain characteristics for a few even and odd order TM., modes for different structures is shown. The theorctical radiation patterns and gain have been compared with experiment. It is found that there is good agreement between theory and experiment in the case of TM es and TM os,modes. A theoretical and experimental study of the radiation and gain characcteristics in the frequency range 8.0 to 12.0 GHz has been reported.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Institute of Science, Bangalore
Keywords: Dielectric-coated antennas, radiation and gain characteristics,
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 07 Feb 2010 12:34
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ernet.in/id/eprint/23131

Actions (login required)

View Item View Item